Authors: Jočić, Dragan 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Uninorms and distributivity
Journal: Journal of Electrical Engineering / Elektrotechnicky Časopis
Volume: 56
Issue: 12/s
First page: 101
Last page: 103
Issue Date: 2005
Rank: M50
ISSN: 1335-3632
Abstract: 
A characterization of all pairs (S,U) where U is a left-continuous uninorm with neutral element e∈(0,1] and S is a continuous t-conorm satisfying distributivity of U over S (so-called conditional distributivity) is given.
Publisher: FEI STU Bratislava

Show full item record

Page view(s)

18
checked on Jan 28, 2023

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.